You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:


Log in to your personal account or through your institution.

A Correction: The Use of Ranks to Avoid the Assumption of Normality Implicit in the Analysis of Variance

Milton Friedman
Journal of the American Statistical Association
Vol. 34, No. 205 (Mar., 1939), p. 109
DOI: 10.2307/2279169
Stable URL:
Page Count: 1
  • Download ($14.00)
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page